Project detail

Oscillation theory for functional differential equations

Duration: 30.05.2001 — 31.12.2003

On the project

Projekt je zaměřen na problematiku teorie oscilací diferenciálních rovnic se zpožděním. Budou studovány případy vzniku oscilací u lineárních i nelineárních typů diferenciálních rovnic se zpožděním.

Mark

ME 423

Default language

English

People responsible

Diblík Josef, prof. RNDr., DrSc.
- principal person responsible (2001-05-30 - 2001-05-30)

Units

Department of Mathematics
- (2001-05-30 - not assigned)

Funding resources

Ministerstvo školství, mládeže a tělovýchovy ČR - KONTAKT

- whole funder

Results

DIBLÍK, J. Anti-Lyapunov method for systems of discrete equations. In International Conference on Differential, Difference Equations and their Applications, Patras 2002, Thesis of Conference Reports. Patras, Řecko: University of Patras, 2002. p. 47 ( p.)
Detail

DIBLÍK, J. Convergence of solutions of delayed functional differeential equations. In International Congres of Mathematicians, Peking 2002, Abstracts of Shor Communications and Poster Sessions. Peking,Čína: Higher Education Press, 2002. p. 246 ( p.)
Detail

BAŠTINEC, J., DIBLÍK, J., ZHANG, B. Existence of bounded solutions of discrete delayed equations. In Colloquium on Differential and Difference Equations, Brno, September 2002. Brno: Masaryk University Brno, 2002. p. 28 ( p.)
Detail

BAŠTINEC, J., DIBLÍK, J. Positive solutions of discrete equations Delta u(k+n)=-p(k)u(k). In 1.mezinárodní matematický workshop, Brno 21.11.2002. Brno: FAST VUT Brno, 2002. p. 1 ( p.)ISBN: 80-86433-16-1.
Detail

BAŠTINEC, J., DIBLÍK, J. Initial Data Generating Bounded Solutions of Linear Discrete Equations. In Colloquium on Differential and Difference Equations, CDDE 2002. Folia Facultatis Scientiarum Naturalium Universitatis Masarykianae Brunensis, Mathematica 13. Brno: 2003. p. 25 ( p.)ISBN: 80-210-3149-2.
Detail

BAŠTINEC, J.; DIBLÍK, J. Subdominant positive solutions of the discrete equation Delta u(k+n)=-p(k)u(k). Abstract and Applied Analysis, 2004, vol. 2004, no. 6, p. 461-470. ISSN: 1085-3375.
Detail

BAŠTINEC, J.; DIBLÍK, J.; ZHANG, B. Existence of Bounded Solutions of Discrete Delaed Equations. In New Progress in Difference Equations, Proceedings of the Sixth International Conference on Difference Equations, Augsburg, Germany 2001. Boca Raton: CRC Press, 2005. p. 359 ( p.)ISBN: 0-415-31675-8.
Detail

DIBLÍK, J., SVOBODA, Z. An existence criterion of positive solutions of p-type retarded functional differential equations. 2002, vol. 2002, no. 1, p. 139 ( p.)
Detail

DIBLÍK, J.; SVOBODA, Z. An existence criterion of positive solutions of p-type retarded functional differential equations. Journal of Computational and Applied Mathematics, 2002, vol. 147(2002), no. 1, p. 315-331. ISSN: 0377-0427.
Detail

DIBLÍK, J. Asymptotic convergence criteria of solutions of delayed functional differential equations. Journal of Mathematical Analysis and Application, 2002, vol. 274(2002), no. 1, p. 349-373. ISSN: 0022-247X.
Detail

BAŠTINEC, J.; DIBLÍK, J. One case of appearance of positive solutions of delayed discrete equations. APPLICATIONS OF MATHEMATICS, 2004, vol. 48(2003), no. 6, p. 429-436. ISSN: 0862-7940.
Detail

BAŠTINEC, J.; DIBLÍK, J. Bounded solutions of discrete equations. In Mathematical and Computer Modelling in Science and Engineering, Proceedings of the International Conference. Praha: ČVUT Praha, JČMF, 2003. p. 28 ( p.)ISBN: 80-7015-912-X.
Detail